Classification and sharp range of flux-pairs for radial solutions to a coupled system

Zhi You Chen, Yong Li Tang

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, we study a coupled system of two nonlinear partial differential equations in the plane, which is related to Liouville equations, non-abelian Higgs BPS vortex equations or two Higgs electroweak model, with singularities at the origin. In addition to deriving the uniqueness of the so-called topological solutions, we also clarify the structure of all types of solutions, including the blow-up ones, under various conditions on coefficients and parameters appearing in the system. Furthermore, the sharp range of flux-pairs associated with specific types of solutions is considered as well.

Original languageEnglish
Pages (from-to)2121-2157
Number of pages37
JournalJournal of Differential Equations
Issue number6
Publication statusPublished - 2015 Sep 15


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this